# SDR 2000UALA00136

- Difficulty date: March 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N389UA
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Aircraft time: 29,674 hours, 19,700 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NOSE LANDING GEAR AMBER LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  *S/D*  FOUND LANDING GEAR HAD HEAVY ACCUMULATION OF ICE.  CLEANED GEAR AND SENSOR.  JACKED AIRCRAFT AND CYCLED GEAR SEVERAL TIMES.  NOSE GEAR INDICATION NORMAL.  THIS AIRCRAFT HAS NOT HAD ANY LANDING GEAR INDICATION PROBLEMS SINCE THE ICE WAS REMOVED.
